# SDR WRXR20250310001

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: CDSP20197C620
- Part serial: 1510046757
- Condition: Corroded
- Location: Zone 200
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FLOOR FOOT MOUNT UPON REMOVAL OF GALLEY #1 AT FS 310.00 RH BL22.50. (LH AFT FLOOR FOOT). REMOVED AND REPLACED CORRODED FLOOR FOOT MOUNT (PN CDSP2019-7C-620) ON GALLEY #1 LOCATION AFT LH.
